About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 924956, 11 pages
http://dx.doi.org/10.1155/2012/924956
Research Article

The Extended Fractional Subequation Method for Nonlinear Fractional Differential Equations

1School of Mathematics and Statistics, Xi’an Jiaotong University, Xi’an 710049, China
2College of Mathematics and System Sciences, Xinjiang University, Urumqi 830046, China
3Department of Mathematics, National Institute of Technology, Jamshedpur, Jharkhand 831014, India

Received 23 October 2012; Revised 18 November 2012; Accepted 18 November 2012

Academic Editor: Igor Andrianov

Copyright © 2012 Jianping Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianping Zhao, Bo Tang, Sunil Kumar, and Yanren Hou, “The Extended Fractional Subequation Method for Nonlinear Fractional Differential Equations,” Mathematical Problems in Engineering, vol. 2012, Article ID 924956, 11 pages, 2012. doi:10.1155/2012/924956